# SDR VJ9800512

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window  Panel
- Part number: 99115351
- Condition: Lightning Strike
- Location: Fs 813 - 869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDOW PANE HAS LIGHTNING STRIKE OUT OF LIMIT AT FS 813 TO 869.  REPLACED WINDOW PANEL IAW DC9 SRM 51-30-2, 51-10-4, 51-10-3 AND 53-05, FIG 111.
